Soniphen
Formulation
Each capsule contains:
Diphenhydramine HCl, USP 50 mg

 

Each mL solution for injection contains:
Diphenhydramine HCl, USP 50 mg

Diphenhydramine HCl

Soniphen™

Prescription Drug

Indications

Antihistamine:

  • For the relief of symptoms associated with seasonal, perennial, vasomotor rhinitis
  • For allergic conjunctivitis due to foods
  • For mild, uncomplicated allergic skin manifestations of urticaria and angioedema
  • For amelioration of allergic reactions to blood or plasma
  • Dermatographism
  • As therapy for anaphylactic reactions adjunctive to epinephrine and other standard measures after acute manifestations have been controlled.

Antiparkinsonism:

  • For parkinsonism (including drug-induced) in the elderly unable to tolerate more potent agents; mild cases of parkinsonism (including drug-induced) in other age groups; in other cases of parkinsonism (including drug-induced) in combination with centrally acting anticholinergic agents.

Nighttime Sleep-Aid:

  • For the short-term management of insomnia

Antitussive:

  • For the relief of cough caused by minor throat and bronchial irritation such as may occur with the common colds, inhaled irritants or allergy.

Antiemetic/Motion Sickness:

  • For the prevention and treatment of nausea, vomiting, and/or dizziness associated with motion sickness.

Dosage and Administration

For more information on safety, precaution and other information about this product, please see the Product Insert.

 

Please consult your physician and other healthcare providers before taking any prescription medicines found on this site. The contents found on this page are for information purposes only. It should not be construed as a substitute for professional medical advise and should not be relied upon in that regard. You undertake to carefully read all product packaging and labels prior to use.

Caution: Food, Drugs, Devices and Cosmetics Act prohibits dispensing without prescription.